EconPapers    
Economics at your fingertips  
 

A stochastic volatility model with random level shifts and its applications to S&P 500 and NASDAQ return indices

Zhongjun Qu () and Pierre Perron ()

Econometrics Journal, 2013, vol. 16, issue 3, 309-339

Date: 2013
References: Add references at CitEc
Citations: View citations in EconPapers (18) Track citations by RSS feed

Downloads: (external link)
http://hdl.handle.net/10.1111/ectj.2013.16.issue-3

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:emjrnl:v:16:y:2013:i:3:p:309-339

Ordering information: This journal article can be ordered from
http://onlinelibrary ... 1111/(ISSN)1368-423X

Access Statistics for this article

Econometrics Journal is currently edited by Jaap Abbring, Victor Chernozhukov, Michael Jansson and Dennis Kristensen

More articles in Econometrics Journal from Royal Economic Society Contact information at EDIRC.
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2019-09-12
Handle: RePEc:wly:emjrnl:v:16:y:2013:i:3:p:309-339